# SDR AMTA200600534

- Difficulty date: August 30, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000255
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  REPLACED RIGHT FMC REF AMM 34-61-00-5 AND 34-61-02-4.  CHECKS NORMAL.  (M)
